MathSciNet Relay Station
MathSciNet bibliographic data
MR1218523 35L70 (35B40)
Godin, Paul Lifespan of solutions of semilinear wave equations in two space dimensions. Comm. Partial Differential Equations 18 (1993), no. 5-6, 895–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement